# SDR ANCF200400017

- Difficulty date: July 11, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N988AN
- Make and model: Boeing 767284
- Aircraft serial: 24742
- Aircraft time: 54,351 hours, 12,410 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Module
- Condition: Failed
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UNSCHEDULE STAB TRIM DISPLAYED DURING TAKE OFF ROLL.  CHECKED SAMS NO FAULTS BALLS SET-CARRIED OUT FIM 27-09-00 FIG 106A BLOCKS 1+2 STAB TRIM TRIED WITH C/C SWS STAB TRIM ALT SWS MOVEMENT CORRECT-CUT OUT SWS TRIED AND FUNCTION ON (NO MOVEMENT).  IAW AMM 27-41-11 /401 THE LT STCM WAS REPLACED, TEST ON GROUND SATISFACTORY
